American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Lawrence A. Fialkow. Limits of positive flat bivariate moment matrices. Trans. Amer. Math. Soc. 367 (2015) 2665-2702.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc. 367 (2015) 293-311. MR 3271262.
Abstract, references, and article information   
View Article: PDF

[3] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information   
View Article: PDF

[4] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[5] Vern I. Paulsen and Mrinal Raghupathi. Representations of logmodular algebras. Trans. Amer. Math. Soc. 363 (2011) 2627-2640. MR 2763729.
Abstract, references, and article information   
View Article: PDF

[6] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information   
View Article: PDF

[7] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gelu Popescu. Spectral lifting in Banach algebras and interpolation in several variables. Trans. Amer. Math. Soc. 353 (2001) 2843-2857. MR 1828475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Badea and M. Mbekhta. Compressions of resolvents and maximal radius of regularity. Trans. Amer. Math. Soc. 351 (1999) 2949-2960. MR 1621709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hari Bercovici, Ciprian Foias and Allen Tannenbaum. A spectral commutant lifting theorem . Trans. Amer. Math. Soc. 325 (1991) 741-763. MR 1000144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gelu Popescu. Isometric dilations for infinite sequences of noncommuting operators . Trans. Amer. Math. Soc. 316 (1989) 523-536. MR 972704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. J. Read. Spectrum reducing extension for one operator on a Banach space . Trans. Amer. Math. Soc. 308 (1988) 413-429. MR 946450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ameer Athavale. Holomorphic kernels and commuting operators . Trans. Amer. Math. Soc. 304 (1987) 101-110. MR 906808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. W. Calkin. Abstract symmetric boundary conditions . Trans. Amer. Math. Soc. 45 (1939) 369-442. MR 1501997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia